# SDR HEEA0011877

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Tot Indicator
- Part number: 10590947
- Condition: Error
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR NEEDLE HAS EXCESSIVE FRICITON ERROR.
